MathSciNet Relay Station
MathSciNet bibliographic data
MR630103 (83a:62051) 62E20 (62G05 62G15)
Bickel, Peter J.; Freedman, David A. Some asymptotic theory for the bootstrap. Ann. Statist. 9 (1981), no. 6, 1196–1217.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement